MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CHPV I-L/S W/PLAT UN120CM DIST; CHPV WITH SG

INTEGRA LIFESCIENCES MANSFIELD CHPV I-L/S W/PLAT UN120CM DIST; CHPV WITH SG
Catalog Number 823854
Medical Device Problem Code Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a hakim valve (id 823854) was implanted few months ago and was set at 120mmh20.Few months after implantation the physician wanted to adjust the shunt setting using a hakim programmer.However, the valve did not reprogram and was stuck at 120mmh20.They used multiple programmers and utilized x-ray to confirm the valve setting.Therefore, the valve was removed and replaced on (b)(6) 2024.
 
Additional Manufacturer Narrative
The hakim valve (id 823854) was returned for evaluation.Device history record (dhr) - the product code 826854 with lot 7330099 sn n/a, conformed to the specifications when released to stock.Failure analysis - the position of the cam when valve was received was on setting 120 mmh2o.The valve was visually inspected: no defect was noted.The valve passed the test for occlusion, reflux and pressure the valve failed the test for programming.The valve was disassembled.The valve was visually inspected under microscope at appropriate magnification: biological debris was found on the ruby ball, motor and on the seat of the ruby ball.Root cause analysis - the root cause for the programming and occlusion issues are due to biological debris and protein build up interfering with the valve.
 
Event or Problem Description
N/a.

Brand Name
CHPV I-L/S W/PLAT UN120CM DIST
Common Device Name
CHPV WITH SG
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20694707
Report Number3013886523-2024-00356
Device Sequence Number15075351
Product Code JXG
UDI-Device Identifier10381780535119
UDI-Public(01)10381780535119(17)281031(10)7330099
Combination Product (Y/N)N
PMA/510(K) Number
K233445
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number823854
Device Lot Number7330099
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by Manufacturer03/04/2025
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HAKIM PROGRAMMER.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown